skin-hair-icon
After hair transplant again hair falling
I'm mallu ..I'm hair transplant 8 months ago...but my original hair is falling now..I leave minoxidil and vitamin tablets...can use these agian ..pls ans me sir( my English is not good 🙏🙏🙏)
57 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

You have to continue minoxidil and Vitamins. Also take protein rich food.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes..you can.. treatment depends on the severity... for detailed prescription do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It is natural to lose your normal hair. It could be due to shock loss or your regular balding issue on the normal hair. Kindly consult your hair transplant doctor . Else please consult online for detailed treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.